On the number of
even blocks in words
Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2011_41_2a_15,
author = {M. Budin\v{c}evi\'c, and R. To\v{s}i\'c},
title = {On the number of
even blocks in words},
journal = {Novi Sad Journal of Mathematics},
pages = {159-160},
year = {2011},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_15/}
}
M. Budinčević,; R. Tošić. On the number of even blocks in words. Novi Sad Journal of Mathematics, Tome 41 (2011) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2011_41_2a_15/